# SDR ZZDA2012143

- Difficulty date: February 4, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT SHEAR TIE, STA 927, LONG 30 TO 29L, CORROSION.  ACCOMPLISHED SHEAR TIE DOUBLER REPAIR AND REPLACEMENT PER B717 SRM 51-41-02, 53-00-06, 51-40-08 AND 51-40-02.  SEE NR 23700.
